# SDR SWIA202265370

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,753 hours, 35,484 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AFTER TO, NOSE GEAR FAILED TO RETRACT. SOUNDED LIKE GEAR WAS STILL DOWN AND LOCKED WITH NO ATTEMPT TO RAISE. QRH FOLLOWED, SECURED LANDING GEAR DOWN AND RETURNED TO FIELD WITHOUT FURTHER ISSUE. GEAR PINS ALL ON BOARD, NO ABNORMAL PUSHBACK WAS NOTICED    (FLIGHT 5506 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24663841 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. COULD NOT DUPLICATE FAULT.  / REFERENCE CP 24666809 FOR REPLACEMENT OF THE  NLG EXTENDED/CENTERING HARNESS BRACKET. / REFERENCE CP 24666855 FOR REPLACEMENT OF THE NLG EXTENDED/CENTERING HARNESS.  / REFERENCE CP 24666871 FOR DAMAGE ON THE NLG OUTER CYLINDER.  / "
